i don’t think it’s a good idea. It’s probably not necessary because S Boulardii is transient so it would eventually have to make its way to your colon to leave your body. plus, all those enemas are washing away flora. Remi96 said she did them with water every few days for 2 or 3 weeks but the stopped, and then only took s boulardii orally. why not continue nystatin enemas and take s boulardii orally? or how about colon hydration therapy (don’t eat for several hours) followed by a large dose of nystatin, then s boulardii a few hours later.
Jorge, when you do nystatin enemas, do your kidneys and liver hurt? i’ve tried them a few times, because I know the overgrowth is definitely in my colon, and i’ve gotten rid of candida everywhere else in my digestive tract. i can’t seem to fully knock it out of the colon. and i’m afraid of the nystatin enemas because my organs hurt for days afterwards, from the die-off. i only have 90 tablets of nystatin left. baking soda, h202, nothing else in enema form gives me candida die-off. only nystatin.
and now i can’t take s boulardii because it gives me a sinus infection. i was able to get rid of that by sniffing nystatin for a week. Dr. Crook recommended that in a post i found.
another thought – if you read James (Hvergerarthi) on Curezone (now he has his own forum, medcapsules.com) – he says it’s all about changing the gut back to an acidic state, from alkaline. And the way to do that is with kefir. I’ve been eating kefir grains, about 4 tablespoons a day, throughout the day. just can’t yet tell if it’s working.